# SDR 2005UALA00955

- Difficulty date: August 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,377 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CORROSION UNDER MIKATA BLOCK AT SHEAR WEB, BS APPROX RBL 56.0.  REMOVE CORROSION, ACP HEFC INSP, NO CRACK FOUND.  INSTALLED REPAIR DOUBLER PER SRM 41-40-02.
